# SDR KBM2004F00212

- Difficulty date: June 2, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Engine: Allsn 250C20B
- System (JASC): 7933 · Engine Oil Temperature
- Part: Probe
- Part number: 646600251
- Part serial: 7075
- Condition: Fluctuates
- Location: Temp Oil
- Part time: 1,032 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL, TEMPERATURE FLUCTUATES INFLIGHT.  REMOVED AND REPLACED TEMP OIL PROBE.
